American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Liwen Qian. On the regularized Whittaker-Kotel'nikov-Shannon sampling formula. Proc. Amer. Math. Soc. 131 (2003) 1169-1176. MR 1948108.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] J. M. Ash and R. L. Jones. Mean value theorems for generalized Riemann derivatives . Proc. Amer. Math. Soc. 101 (1987) 263-271. MR 902539.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1